Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Delayed periods, back pain, cramps. On birth control, taking colon cleanse pills. Causes for delay?

Hi so I have a normal very regular period and I am now a week late, I ve been getting pretty painful back pain and cramps as if I am going to start. I also take birth control and I don t mess it up, and I also have been taking colon cleanse pills because I have trouble going to the restroom, I did take a preg test on Wednesday and its now Friday. I m not sure what is going on, please help me
Asked On : Mon, 22 Oct 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor